# SDR HALA2010061300257

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 29,617 hours, 5,569 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4572
- Condition: Inoperative
- Location: A/C Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK OFF LIGHT ILLUM EICAS MESSAGE LT PACK OFF DISPLAYED.  LIGHT DID NOT EXTINGUISH WHEN STBY SELECTED AND RESET PUSHED.  REPLACED TEMP CONTROL VALVE IAW MM 21-51-12.  TEST OK, NO DEFECTS.
